Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On the oscillation of nonlinear
two-dimensional differential systems


Authors: I.-G. E. Kordonis and Ch. G. Philos
Journal: Proc. Amer. Math. Soc. 126 (1998), 1661-1667
MSC (1991): Primary 34C10
DOI: https://doi.org/10.1090/S0002-9939-98-04503-1
MathSciNet review: 1458253
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: An oscillation criterion is given for a certain form of nonlinear two-dimensional differential systems. This criterion originated in a well-known oscillation result due to Coles (as extended and improved by Wong) concerning second order nonlinear differential equations with alternating coefficients.


References [Enhancements On Off] (What's this?)

  • 1. F. V. Atkinson, On second order nonlinear oscillation, Pacific J. Math. 5 (1955), 643-647. MR 17:264e
  • 2. S. Belohorec, Oscillatory solutions of certain nonlinear differential equations of second order, Mat. Fyz. Casopis Sloven Akad. Vied. 11 (1961), 250-255. MR 28:3208
  • 3. W. J. Coles, Oscillation criteria for nonlinear second order equations, Ann. Mat. Pura Appl. 82 (1969), 123-134. MR 41:567
  • 4. M. K. Kwong and J. S. W. Wong, An application of integral inequality to second order nonlinear oscillation, J. Differential Equations 46 (1982), 63-77. MR 84g:34059
  • 5. M. K. Kwong and J. S. W. Wong, Oscillation of Emden-Fowler systems, Differential Integral Equations 1 (1988), 133-141. MR 89b:34075
  • 6. D. D. Mirzov, Oscillatory properties of solutions of a system of nonlinear differential equations, Differentsial'nye Uravneniya 9 (1973), 581-583; English transl., Differential Equations 9 (1973), 447-449. MR 47:3758
  • 7. D. D. Mirzov, The oscillation of solutions of a system of nonlinear differential equations, Mat. Zametki 16 (1974), 571-576; English transl., Math. Notes 16 (1974), 932-935. MR 51:10762
  • 8. D. D. Mirzov, Oscillation properties of solutions of a nonlinear Emden-Fowler differential system, Differentsial'nye Uravneniya 16 (1980), 1980-1984; English transl., Differential Equations 16 (1980), 1260-1263. MR 82a:34046
  • 9. P. Waltman, An oscillation criterion for a nonlinear second order equation, J. Math. Anal. Appl. 10 (1965), 439-441. MR 30:3265
  • 10. J. S. W. Wong, On two theorems of Waltman, SIAM J. Appl. Math. 14 (1966), 724-728. MR 34:6228
  • 11. J. S. W. Wong, Oscillation theorems for second order nonlinear differential equations, Proc. Amer. Math. Soc. 106 (1989), 1069-1077. MR 89m:34042
  • 12. J. S. W. Wong, Oscillation criteria for second order nonlinear differential equations with integrable coefficients, Proc. Amer. Math. Soc. 115 (1992), 389-395. MR 92i:34042

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 34C10

Retrieve articles in all journals with MSC (1991): 34C10


Additional Information

I.-G. E. Kordonis
Affiliation: Department of Mathematics University of Ioannina 451 10 Ioannina, Greece
Email: cphilos@cc.uoi.gr

Ch. G. Philos
Affiliation: Department of Mathematics University of Ioannina 451 10 Ioannina, Greece

DOI: https://doi.org/10.1090/S0002-9939-98-04503-1
Keywords: Differential system, solution, oscillation
Received by editor(s): September 23, 1996
Communicated by: Hal L. Smith
Article copyright: © Copyright 1998 American Mathematical Society

American Mathematical Society